# SDR N6WA2015071901

- Difficulty date: July 19, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 28,997 hours, 21,299 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PROX SYS FAULT 1 STATUS MSG.  TROUBLE SHOT & FOUND HANDLE NOT FAULT OPENED POSITION.  PERFORMED DOOR WARNING SYS & DOOR OPERATIONS CHECK, NORMAL OPERATION, MSG EXTINGUISHED IAW AMM 52-70-00.
